# SDR C2XA04SH484

- Difficulty date: August 17, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N13914
- Make and model: Emb EMB-145LR
- Aircraft serial: 145430
- Aircraft time: 7,789 hours, 5,874 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reinforcement
- Part number: 14528737001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK THE EXTERNAL TEE REINFORCEMENT ON STRINGER 19R WAS FOUND TO BE GOUGED BETWEEN FRAMES 52 AND 53.  MAINTENANCE REMOVED THE DAMAGED AREA PERFORMED A DOUBLER REPAIR IAW SRM 53-24-02 FIGURE 201.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
